# SDR UPS01235473

- Difficulty date: March 28, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EMERGENCY EXIT LIGHT HOUSING IN COCKPIT IS LOOSE. ON T/O & LANDING HOUSING COME LOOSE & EMERGENCY EXIT LIGHT ILLUMINATED.     REMOVED EMERGENCY EXIT LIGHT ASSY & REFITTED BASE TO LIGHT ASSY ENSURING PROPER FIT.  LIGHT ASSY REINSTALLED TO A/C SYS & LIGHT OPS CHECK NORMAL.
